Show simple item record

dc.contributor.authorSchmid, R
dc.contributor.authorZhang, CS
dc.date.available2014-05-21T19:36:35Z
dc.date.issued2003-08-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000184788700009&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationSchmid, R. & Zhang, C. S. (2003). Performance limitations of nonlinear periodic sampled-data controllers for L-p disturbance rejection. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 48 (8), pp.1385-1389. https://doi.org/10.1109/TAC.2003.815022.
dc.identifier.issn0018-9286
dc.identifier.urihttp://hdl.handle.net/11343/26528
dc.descriptionC1 - Journal Articles Refereed
dc.formatapplication/pdf
dc.languageEnglish
dc.publisherIEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
dc.subjectSystems Theory and Control ; Mathematical Sciences
dc.titlePerformance limitations of nonlinear periodic sampled-data controllers for L-p disturbance rejection
dc.typeJournal Article
dc.identifier.doi10.1109/TAC.2003.815022
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentElectrical And Electronic Engineering
melbourne.source.titleIEEE TRANSACTIONS ON AUTOMATIC CONTROL
melbourne.source.volume48
melbourne.source.issue8
melbourne.source.pages1385-1389
dc.research.coderfcd230119
dc.research.codeseo1998780101
melbourne.publicationid77982
melbourne.elementsid288796
melbourne.contributor.authorSchmid, Robert
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-20)
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record